Jump to content
helplinedonate

kaypeeoh

Members
  • Content count

    77
  • Joined

  • Last visited

  • Days Won

    1

kaypeeoh last won the day on March 5

kaypeeoh had the most liked content!

Community Reputation

3 Neutral

About kaypeeoh

  • Rank
    Advanced Member

Recent Profile Visitors

855 profile views
  1. kaypeeoh

    Anniversary

    APS: Antiphospholipid enzyme syndrome, a clotting dysfunction.
  2. kaypeeoh

    Anniversary

    It was just over a year ago that I was diagnosed with MS, APS and Parkinsons. So far on Tysabri for the MS I haven't had any relapses. Also blood tests a few months ago said I no longer have APS. The neurologist says its parkinsons based on how I walk. I've been practicing walking heel, toe, heel, toe but at yesterday's exam he still thinks I have Parkinsons even though I did the heel toe test perfectly. So what else about my walk might he have been seeing? I can only raise my left eyebrow but I reminded him that a horse kicked me in the face and damaged my right trigeminal nerve. All the other neuro tests I did fine.
  3. kaypeeoh

    So it's PD not APS?

    I'm up to two sinemet tabs taken three times daily. Personally I think I walk funny due to Achilles insertional tendinopathy and chronic bad back. I have a resting tremor in my dominant hand. He said I can stop the Pradaxa since the blood tests don't support an APS diagnosis but warned me the condition might recur. So it looks like I'm stuck with sinemet for an indeterminate amount of time. My insurance stopped paying for Tysabri infusions but mainly because they want the latest neuro's input. I wonder how much anxiety plays into these drugs causing side effects. After getting used to tysabri and sinemet I stopped having headaches. kevin
  4. kaypeeoh

    So it's PD not APS?

    He thinks it's PD based on how I walk. Never mentioned the DatScan.
  5. kaypeeoh

    Does this look like a PD Tremor?

    The neuro says it's Parkinson's Disease with a parkingsonian tremor. He thinks the way I walk is a sign of PD. I'm up to 1.5 sinemet three times a day.
  6. kaypeeoh

    Does this look like a PD Tremor?

    The neurologist calls it parkinsonianism. I've been on a high dose of sinemat for 3 months with no change. I don't see the neuros again til end of August. I was first diagnosed with MS. Then APS, an autoimmune clotting disorder. Then lastly the PD diagnosis. I'm a veterinarian. The tremor is noticeable by clients when I'm at work. But doesn't interfere with surgery or drawing blood from kittens or threading catgut suture onto surgical needles. But my handwriting is terrible.
  7. kaypeeoh

    Does this look like a PD Tremor?

    I have a similar tremor. My doctor calls it a resting tremor because when I'm using my hands the tremor doesn't interfere.
  8. kaypeeoh

    sleep aid with primidone

    Is Essential Tremor synonymous with Resting Tremor? BTW, I was on desyrel ten years ago; It made me affable, even jocular, but also so sleepy I couldn't drive or work.
  9. kaypeeoh

    DAT

    Does this website allow files or photos to be posted with the topic? I can't see any sign for that.
  10. kaypeeoh

    Dr Dioge

    I'm reading The Brain's Way of Healing by Dioge, MD. Kinda 'new age' but interesting so far.
  11. kaypeeoh

    So it's PD not APS?

    So it's not APS?? Latest bloodwork shows negative cardiolipin IgG and IgM, beta-2 glycoprotien IgG and IgM nearly nil. But thrombin time 101.9 seconds while the norm is 19.5 seconds. The neuro already thinks it's not APS, instead thinks it might be Parkinson's Disease. Today I go from 1/2 tablet three times daily to a whole tablet Sinimet. http://DSC03060
  12. kaypeeoh

    Back on sinemet

    He started me at 1/2 pill with the idea of raising it to one pill three times daily after a week or two. So far no increase in nausea but I haven't gone up to one pill. kevin
  13. kaypeeoh

    DAT

    I wondered why the neuro went straight to sinemet rather than even mentioning the test. Thanks, kevin
  14. kaypeeoh

    DAT

    Could someone explain the DATSCan?
  15. kaypeeoh

    BALANCE PROBLEMS WORSENED BY MEDCATION

    An elliptical forces you to use your hands for balance as your feet are planted on the pedals.
×